MathSciNet Relay Station
MathSciNet bibliographic data
MR2187295 60K30 (60J65 60K25 90B15 90B36)
Harrison, J. M.; Williams, R. J. Workload reduction of a generalized Brownian network. Ann. Appl. Probab. 15 (2005), no. 4, 2255–2295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement